Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a claim of Ramanujan about certain hypergeometric series

Author: David Bradley
Journal: Proc. Amer. Math. Soc. 121 (1994), 1145-1149
MSC: Primary 33C20
MathSciNet review: 1189537
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We state and prove a claim of Ramanujan. As a consequence, a large new class of Saalschützian hypergeometric series is summed in closed form.

References [Enhancements On Off] (What's this?)

    Richard Askey and Mourad Ismail, A combinatorial sum, MRC Technical Summary Report #1557, July 1975, unpublished. W. N. Bailey, Generalized hypergeometric series, Cambridge Univ. Press, London, 1935.
  • Bruce C. Berndt, Ramanujan’s notebooks. Part II, Springer-Verlag, New York, 1989. MR 970033
  • G. H. Hardy, A chapter from Ramanujan’s note-book, Proc. Cambridge Philos. Soc. 21 (1923), 492-503.
  • Srinivasa Ramanujan, Notebooks. Vols. 1, 2, Tata Institute of Fundamental Research, Bombay, 1957. MR 0099904

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33C20

Retrieve articles in all journals with MSC: 33C20

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society